Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Frequent urination, tingling sensation. What does it mean?

What does it mean when u have frequent urination and when u go sometimes its only a few drops. And there is an uncomfortable tingling sensation afterwards. Not unbearable, but just uncomfortable. The tingling only happens when i drink a soda or juice or something like dat. As lng as im drinking water i dont have the tingling problem.
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  267
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

Frequent urination along with burning sensation is usually due to urinary tract infection.
You should drink plenty of pure water and avoid spicy foods which increase the acidity or reduce the pH of urine as this can result in 'tingling sensation' in urine. Since juice is more acidic as compared to water, it may result in the above sensation.

It is advisable that you should get yourself investigated for
1. Blood sugar
2. Urine examination(Routine/Microscopic)

I hope this is helpful to you.
Answered: Sat, 26 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor